Open Access

Description of anti-Fock representation set of *-algebras connected with piecewise linear-fractional unimodal mappings


Full Text

Coming Soon.





Article Information

TitleDescription of anti-Fock representation set of *-algebras connected with piecewise linear-fractional unimodal mappings
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 4, 309-316
MathSciNet MR2040626
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Andrey V. Bondarenko, Description of anti-Fock representation set of *-algebras connected with piecewise linear-fractional unimodal mappings, Methods Funct. Anal. Topology 9 (2003), no. 4, 309-316.


BibTex

@article {MFAT264,
    AUTHOR = {Bondarenko, Andrey V.},
     TITLE = {Description of anti-Fock representation set of *-algebras connected with piecewise linear-fractional unimodal mappings},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {4},
     PAGES = {309-316},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=264},
}


All Issues